Removable singularities for Lipschitz caloric functions in time varying domains

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper we study removable singularities for regular .1; 1=2/-Lipschitz solutions of the heat equation in time varying domains. We introduce an associated Lipschitz caloric capacity and we study its metric and geometric properties and the connection with the L2 boundedness of the singular integral whose kernel is given by the gradient of the fundamental solution of the heat equation.
Original languageEnglish
Pages (from-to)547-588
Number of pages42
JournalRevista Matematica Iberoamericana
Volume38
Issue number2
DOIs
Publication statusPublished - 1 Jan 2022

Keywords

  • heat equation
  • L -boundedness 2
  • Removable singularities
  • singular integrals

Fingerprint

Dive into the research topics of 'Removable singularities for Lipschitz caloric functions in time varying domains'. Together they form a unique fingerprint.

Cite this